Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How can I abort an early pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2685 Questions
Pls help me to inform an tablet to remove 20 days pregnancy.
Posted Fri, 8 Jun 2012 in Abortion and Stillbirth
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

MTP (Medical Termination of Pregnancy) though a simple procedure but needs a serious observation as the medication which cause abortion have serious side effects if not taken correctly.

It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination.

I would strongly recommend you to consult the gynaecologist for a written prescription for the medications needed for medical termination.Most of hospitals now a days give the medication in the hospital itself to prevent hazards of unethical malpractice.

Once you take the medication from the gynaecologist get back to me , I would then guide you on side effects and safety.

If you have any other queries pertaining to your problem , please feel free to write.I will be pleased to answer.

Wish you the best.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor